Skip to Content

What happens if I take two concerta thinking it was tylenol?

Responses (3)

kaismama 20 Mar 2013

Probably nothing drastic. How did you manage that? Read labels for petes sake.

DzooBaby 20 Mar 2013

How did you do that? They dont look much alike. You may feel jittery today, you may feel like your heart is pounding, you may have a headache and maybe feel nauseated. You will likely have trouble sleeping tonight. Other than that you should be okay. If your symptoms are severe or if you have chest pain or difficulty breathing, go to the ER or Urgent Care center.

DzooBaby 20 Mar 2013

From now on be careful and read the labels carefully. A mistake like this could be fatal with some medications.

smileyhappy 20 Mar 2013

Hi Goodnplenty,

Well it's been 9 hours since your post. How are you feeling now! I would give the pharmacist a call to see if you should take your dose tomorrow or not.

Maybe you should get a daily pill box so this doesn't happen to you again.

Take care,

Smileyhappy

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions